U.S. doctors online nowAsk doctors free
A 23-year-old member asked:

i've been taking 30 minutes walk everday4 d past 2 weeks n i reduced d amnt of food i but4 some few days now i ve been feeling completely draind of energy?

1 doctor answer1 doctor weighed in
Dr. Colin Kerr
Family Medicine 44 years experience
Walking fatigue: Taking a 30 minute walk every day is one of the best things you can do for your health. If this is a new habit you've started, it is common to feel both some achiness and fatigue as your body gets used to the routine. You have two basic choices. Either take a break for a day or two to recover and then restart; or (2) work through it. The walking is never going to hurt you and the fatigue will go.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 19-year-old female asked:

If I shared food with someone who had mono when they were 2, will I get mono?

2 doctor answers5 doctors weighed in
Dr. Jeffrey Crespin
Gastroenterology 28 years experience
Unlikely: While one has antibodies for life after being exposed to the virus that causes mono. The virus should no longer be causing a problem.
A 39-year-old member asked:

What could cause the left side of my jaw to lock up after catching a cold a few days ago?

1 doctor answer5 doctors weighed in
Dr. Thomas Benda, jr
ENT and Head and Neck Surgery 34 years experience
TMJ disorder: A locked jaw is usually due to a temporomandibular joint that is injured or displaced. This could happen when you are ill from clenching too much, or a wide yawn if you already have aproblem with the joint. Go see an ent. If severe a few days of a steroid will help, then you may need an occlusion splint made by a dentist.
A 38-year-old female asked:

Im so moody I don't no why my period was short last month like 4 days and it came this month for 7 days i'm so moody what could be wrong?

1 doctor answer3 doctors weighed in
Dr. Andrew Blazar
Obstetrics and Gynecology 62 years experience
Not your periods: Both menses sound normal being moody is likely related to other circumstances (husband, kids, job, money ?).
San Antonio, TX
A 36-year-old male asked:

Is it safe to take 5 metformin pills & 5 onglyza (saxagliptin) pills on 1 day and take a break for 5 days while fasting?

2 doctor answers4 doctors weighed in
Dr. Richard Scofield
Diabetology 33 years experience
Absolutely not!: There is no rationale for taking metformin or Onglyza (saxagliptin) in that fashion and taking such large amounts all at once may lead to toxic side-effects.
Dr. William Harris
Family Medicine 33 years experience
The equivalent 5-day Onglyza treatment would be once-weekly Bydureon injections. You get all of the benefits of a daily pill in a weekly shot. There is no equivalent, weekly (more convenient) dosing form of metformin yet -- we're still stuck with the once-daily metformin so far...
Sep 8, 2013
Canada
A 25-year-old female asked:

Why is my 2 year old daughters stool always a shade of green? I rarely give her juice or food coloring so it cannot be the dye...

2 doctor answers4 doctors weighed in
Dr. Prakash Bhoopalam
Pediatrics 43 years experience
Normal!: It is not uncommon in some children. If the stool is formed , child is growing i would not worry about it. It is often from green leafy vegetables, coloring agents in the food or simply due to rapid transit from small intestine to large intestine where it normally is tuned brown.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 1, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.